...-Untergruppen in endlichen auflösbaren Gruppen.

Hermann Schunck

Mathematische Zeitschrift (1967)

  • Volume: 97, page 326-330
  • ISSN: 0025-5874; 1432-1823

How to cite


Schunck, Hermann. "...-Untergruppen in endlichen auflösbaren Gruppen.." Mathematische Zeitschrift 97 (1967): 326-330. <http://eudml.org/doc/170721>.

author = {Schunck, Hermann},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {326-330},
title = {...-Untergruppen in endlichen auflösbaren Gruppen.},
url = {http://eudml.org/doc/170721},
volume = {97},
year = {1967},

AU - Schunck, Hermann
TI - ...-Untergruppen in endlichen auflösbaren Gruppen.
JO - Mathematische Zeitschrift
PY - 1967
VL - 97
SP - 326
EP - 330
KW - group theory
UR - http://eudml.org/doc/170721
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.